We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to email@example.com.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I take LoEstrin24, was changed to it from Nuva Ring 4 months ago. This past month AF came again in a week into my pills for on 10/26.
I then forgot to take two pills right around when I O'd; DH and I DTD one of those nights. I now am having some pg symptoms.
I am supposed to start new pack of pills tomorrow but AF is technically not due till next Tues.
Should I start the pills on time or wait to see if AF shows next week then start them?
__________________ Thank you *Kiliki* for the perfect siggy
The Pill should work to suppress your fertile cervical mucus and the synthetic progesterone affects basal temperatures. Since neither of those fertility signs is reliable when taking the Pill, how do you know you were near ovulation?
Pregnancy symptoms are a common side effect of the Pill, they can begin anytime. Sometimes they are especially prevalent when you miss a few, because of the hormonal confusion your body experiences with the starting/stopping.
Pregnancy is always possible though too, even without missing pills. I'd hold off on starting a new pack until you can confirm you're not PG. I hope you get your answer soon, or have received it by now.